| Home | Journals | Books | Paper submission | About us and our mission | News | Contact us |


Site Search:

INTERNATIONAL JOURNAL OF
MATHEMATICAL ANALYSIS

Online Edition, Vol. 7, 2013, no. 41-44


Mesliza Mohamed, Wan Ashraf Wan Azmi
      Positive solutions to a singular second order boundary value problem
      Int. Journal of Math. Analysis, Vol. 7, 2013, no. 41, 2005-2017
      http://dx.doi.org/10.12988/ijma.2013.212334

Loh Part Leam, Aini Janteng
      Coefficient inequalities for certain subclass of p−valent functions of complex order
      Int. Journal of Math. Analysis, Vol. 7, 2013, no. 41, 2019-2026
      http://dx.doi.org/10.12988/ijma.2013.35122

Zareen A. Khan
      Generalizations of integral inequalities similar of Snow's type with application
      Int. Journal of Math. Analysis, Vol. 7, 2013, no. 41, 2027-2038
      http://dx.doi.org/10.12988/ijma.2013.36135

Hui Sun, Boyong Long, Yuming Chu
      On the generalized weighted quasi-arithmetic integral mean
      Int. Journal of Math. Analysis, Vol. 7, 2013, no. 41, 2039-2048
      http://dx.doi.org/10.12988/ijma.2013.3499

Qinfu Sun
      Solutions to semipositone eigenvalue problems
      Int. Journal of Math. Analysis, Vol. 7, 2013, no. 42, 2049-2059
      http://dx.doi.org/10.12988/ijma.2013.35128

V. G. Gupta, Kapil Pal
      Potential symmetries and differential forms for wave dissipation equation
      Int. Journal of Math. Analysis, Vol. 7, 2013, no. 42, 2061-2066
      http://dx.doi.org/10.12988/ijma.2013.36163

Le Van Hap, Nguyen Van Vinh
      On some Hadamard-type inequalities for (h,r)-convex functions
      Int. Journal of Math. Analysis, Vol. 7, 2013, no. 42, 2067-2075
      http://dx.doi.org/10.12988/ijma.2013.28236

N. Kavitha, N. Saivaraju, N. Subramanian
      The fuzzy lacunary I-convergent of \chi^2 space defined by modulus
      Int. Journal of Math. Analysis, Vol. 7, 2013, no. 42, 2077-2089
      http://dx.doi.org/10.12988/ijma.2013.36167

S. Eswaran, N. Nagaveni
      \tau*-generalized semi continuous functions in topological spaces
      Int. Journal of Math. Analysis, Vol. 7, 2013, no. 42, 2091-2100
      http://dx.doi.org/10.12988/ijma.2013.36141

Mawardi Bahri, Armin Lawi, Naimah Aris, Muh. Saleh AF, Muh. Nur
      Relationships between convolution and correlation for Fourier transform and quaternion Fourier transform
      Int. Journal of Math. Analysis, Vol. 7, 2013, no. 43, 2101-2109
      http://dx.doi.org/10.12988/ijma.2013.36157

Zhi-Jun Guo, Xu-Hui Shen, Yu-Ming Chu
      A property for the \alpha-diagonally dominant matrix with applications
      Int. Journal of Math. Analysis, Vol. 7, 2013, no. 43, 2111-2116
      http://dx.doi.org/10.12988/ijma.2013.35108

J. J. Seo, T. Kim
      p-Adic invariant integral on Zp associated with the Changhee's q-Bernoulli polynomials
      Int. Journal of Math. Analysis, Vol. 7, 2013, no. 43, 2117-2128
      http://dx.doi.org/10.12988/ijma.2013.36166

C. S. Ryoo, Y. H. Kim, H. Y. Jung
      Distribution of the zeros of the generalized Euler polynomials of second kind
      Int. Journal of Math. Analysis, Vol. 7, 2013, no. 43, 2129-2136
      http://dx.doi.org/10.12988/ijma.2013.36138

Wuttichai Phoodee, Chawalit Boonpok, Chokchai Viriyapong
      \alpha(m,\mu)-Continuous functions
      Int. Journal of Math. Analysis, Vol. 7, 2013, no. 43, 2137-2144
      http://dx.doi.org/10.12988/ijma.2013.36140

Zuhier Altawallbeh, Mohammed H. AL-Smadi, Radwan Abu-Gdairi
      Approximate solution of second-order integrodifferential equation of Volterra type in RKHS method
      Int. Journal of Math. Analysis, Vol. 7, 2013, no. 44, 2145-2160
      http://dx.doi.org/10.12988/ijma.2013.36136

Chalermpon Bunpog
      Cauchy problem of the diamond operator iterated k-times
      Int. Journal of Math. Analysis, Vol. 7, 2013, no. 44, 2161-2170
      http://dx.doi.org/10.12988/ijma.2013.36134

A. Muraliraj, R. Jahir Hussain
      Coincidence and fixed point theorems for expansive maps in d−metric spaces
      Int. Journal of Math. Analysis, Vol. 7, 2013, no. 44, 2171-2179
      http://dx.doi.org/10.12988/ijma.2013.36156

Prasit Cholamjiak
      Iterative method for equilibrium, variational inequality and fixed point problems in Banach spaces
      Int. Journal of Math. Analysis, Vol. 7, 2013, no. 44, 2181-2188
      http://dx.doi.org/10.12988/ijma.2013.35101

Congwei Song
      A new class of spaces and the application in the Hormander multipliers
      Int. Journal of Math. Analysis, Vol. 7, 2013, no. 44, 2189-2198
      http://dx.doi.org/10.12988/ijma.2013.36147


Journals | Books | Indexing and abstracting | Author guidelines | Open access